advertisement
Question
Posted by: Elsie | 2003/12/11

stop taking pill

Was on Diane for 5 years. Stop taking it now for 6 months. - wants to become pregnant. Suddenly gets anxiety attacks through out the day and wants to cry for no reason. Attacks comes over me like waves through the day now for a week. breasts feel a tickle at times. Not pregnant Can it be that I have a hormone imbalance ? Will it come right on its own? Is it my body that must now get use to my own hormones?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Anxiety attacks are not a usual symptom of hormonal problems. I would suggest that you speak to CyberShrink about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ciska | 2003/12/12

Hi.

I'm gonna give you my opinion. I think that your body has to get used to the pill not being in your system anymore. Considering that you have used it for 5 years. If your body reacts like that, then I should think you should consult a doctor to find out what's going on. I think your body got too used to it, now it's got to get used to not having it anymore. Like I said, go to your doc, maybe he/she will be able to help and set your mind at ease. It can be that you just stopped taking the pill. I am on Triphasil and I know that if you just stop suddenly, you get your period.

Good luck.

Reply to ciska

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement